# SDR AALA961404

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 141N5161
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFTER BLENDING CORROSION THE REMAINING MATERIAL IS BEYOND SRM LIMITS.  REPAIRED PER MRB 757-945.  (M)
